# SDR DALA1103610961

- Difficulty date: January 3, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 55,564 hours, 41,968 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: SR09550028
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB REAR SPAR UPPER CAP AFT SKIN INSP EA 09-460214-12, REV D, ME07, ME13, ME14 SPLICED LT UPPER SKIN PANEL ON HORIZ STAB.
